# SDR ASAA2021063035346

- Difficulty date: June 30, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,377 hours, 10,009 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT133796
- Condition: Leaking
- Location: #1 Engine
- Part time: 34,457 hours, 10,041 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOLLOWUP TO REPORTS OF #1 ENGINE AFT SUMP LEAKING EXCESSIVELY. GROUNDED - YES. REPLACED THE #1 ENG LUBE UNIT, LEAK AND OPS CHECK GOOD REF B737-800 AMM 79-21-01/401.
